MathSciNet Relay Station
MathSciNet bibliographic data
MR442041 17A15
Loustau, J. A. The structure of algebraic Jordan algebras without nonzero nilpotent elements. Comm. Algebra 4 (1976), no. 11, 1045–1070.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement